MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 32G 4MM PRO 100 BOX 1200 US; Needle, Hypodermic, Single Lumen

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 32G 4MM PRO 100 BOX 1200 US; Needle, Hypodermic, Single Lumen
Model Number 320550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported found from this box only 30 pen needles that broke off into different injection sites.Stomach leg and arm.Wife able to remove the needle with a tweezer each time.Denied reuse of needles.Does not pinch up site.Before this box always used the bd 8mm pen needles.Dc lot # 2333537 catalog# 320550 date of event unknown date of event 04.29.2029 sample status awaiting sample unused from this box.

Brand Name
PEN NDL 32G 4MM PRO 100 BOX 1200 US
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50943273
Report Number3023359743-2026-00636
Device Sequence Number9534555
Product Code FMI
UDI-Device Identifier00382903205509
UDI-Public00382903205509
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number320550
Device Lot Number2333537
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown